# SDR RAAA97E8051

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 863
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED, NR 2 CHECK FOUND FS 863 FRAME DAMAGED AT STR 32.  REPAIRED PER SRM 53-2-3, FIG. 2.  M-54 NR 236.
